| Model Number |
SWVLK TENO BIO-COMP 7X 19.1MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the peek eyelt of the device broke during implantation.The broken piece was retrieved from the patient.The tendon could no longer be buried in the bone tunnel, so the surgeon had to make a complete tunnel instead of a partial one.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (ar-1662bc-7-1).It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Complaint not confirmed.The returned device did not include the eyelet, so it cannot be confirmed that the eyelet was broken during insertion.The device did retain the tenodesis screw, which was determined to be cracked and damaged.The cause of the failure mode could not be determined, but it is likely the result of excessive user applied mechanical forces.